# SDR AALA991014

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT NR 3 SEAT TRACK.  REMOVED CORROSION PER SRM 51-74-10.  ALODINED, PRIMED PAINTED AREA AND INSTALLED ALUMINUM PLUG WITH SEALANT, REF A300 SRM 51-21-00 AND ESO 305.75 AARD CHP53 DATED 7 JUL 99.  (M)
